# SDR 08FDEA02088

- Difficulty date: June 2, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB126823R
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LOWER L/E PANEL 518 FB IS CHAFING AROUND THE CONTACT SURFACE.  REPAIRED LEFT WING INBD LOWER PANEL ARB 1268-23 BY FABRICATING AND BONDING THE PAN DOUBLER IAW FEDEX EA 8-5720-116990; TIMCO TPS - 1001, REV E, AND DAC DWG ARB 1268.  FEDEX EA 8-5720-116990 TITLED " WINGS - LT WING LEADING EDGE LOWER ACCESS PANEL 518 FB - REPAIR".
